advertisement
Question
Posted by: Sue | 2008/11/17

Vaginal discharge

I had the Nova T put in six weeks after delivery of my my baby. My baby is now 1 year old. I have a large amount of vaginal discharge. Could it be the Nova T?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to this. Ther eis a higher risk of infections with an IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement